You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Power Series for Up-Down Min-Max Permutations
Fiacha Heneghan and Kyle Petersen
The College Mathematics Journal
Vol. 45, No. 2 (March 2014), pp. 83-91
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.45.2.083
Page Count: 9
Preview not available
Summary Calculus and combinatorics overlap, in that power series can be used to study combinatorially defined sequences. In this paper, we use exponential generating functions to study a curious refinement of the Euler numbers, which count the number of “up-down” permutations of length n.
Copyright the Mathematical Association of America 2014